Article citationsMore>>

Tayebi, S., Momani, S., & Arqub, O. A. (2022). The Cubic B-Spline Interpolation Method for Numerical Point Solutions of Conformable Boundary Value Problems. Alexandria Engineering Journal, 61, 1519-1528.
https://doi.org/10.1016/j.aej.2021.06.057

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2025 Scientific Research Publishing Inc. All Rights Reserved.
Top